U.S. doctors online nowAsk doctors free
Glendora, CA
A 43-year-old male asked:

is it safe to take epo and viagra (sildenafil)?

1 doctor answer2 doctors weighed in
Dr. James Krick
Urology 36 years experience
Viagra (sildenafil): If by "epo" you mean Epogen (epoetin alfa) or other red blood cell production stimulators, there isn't a contraindication. Ie. Shouldn't be a problem.
Dr. Michael Dugan
Specializes in Hematology
Let us know if it produces a good response. It sounds like a potent combination (pun intended)
Feb 14, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

Is there interaction between Cialis or viagra (sildenafil) with glaucoma?

2 doctor answers6 doctors weighed in
Dr. Theodore Wu
Ophthalmology 22 years experience
Cialis: No. Cialis and viagra (sildenafil) can cause the vision to appear blue at times. They are also very rarely associated with ischemic optic neuropathy. But there is no definitive connection with glaucoma.
CA
A 40-year-old member asked:

Is it easy to buy erythropoietin in a pharmacy?

2 doctor answers3 doctors weighed in
Dr. Satinder Aggarwal
Internal Medicine 49 years experience
NO: Erythropoietin is a prescription drug so you need a prescription by a physician only few specialty pharmacies will carry this drug.
A 36-year-old member asked:

When does exogenous erythropoietin becomes necessary?

2 doctor answers4 doctors weighed in
Dr. Peter Corrado
Family Medicine 41 years experience
Kidney failure: Erythropoietin is commonly used in people with anemia due to kidney failure. Other uses include anemia associatid with hiv, chemotherapy and some types of bone marrow diease. It may also be used pre-surgically in certain selected patients. It has also been used improperly as a performance enhancing agent in competative sports.
A 52-year-old member asked:

Besides taking viagra (sildenafil) or something like it, what can cause priapism?

2 doctor answers8 doctors weighed in
Dr. Marvalyn DeCambre
Urology 24 years experience
Drugs and vessels: Trazadone, arterial venous fistula (usually trauma), sickle cell disease to name a few are associated with priapism. Before viagra (sildenafil) there where and still are other medications for erectile dysfunction. These medications also are also associated with priapism. Priapism is an erection for longer than 4-6 hours lenghty priapism can be associated with permanent erectile dysfunction (ed).
Canton, MS
A 45-year-old female asked:

Does ED get worse as a man gets older? My husband is 45 an I learned he has been taking viagra (sildenafil). I thought his ED problems was my fault

1 doctor answer1 doctor weighed in
Dr. Gregory Hines
Family Medicine 24 years experience
Generally Yes: As men age, ed becomes worse. Though 45 is pretty young for it. He should be seen by his physician for a physical and labwork to see if there is a reversible cause, such as low testosterone or thyroid problems.

Related questions

A 45-year-old member asked:
1 doctor answer2 doctors weighed in
A 44-year-old male asked:
1 doctor answer6 doctors weighed in
A 34-year-old male asked:
1 doctor answer1 doctor weighed in
A 40-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.